# SDR SWAA060427

- Difficulty date: February 3, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 7,282 hours, 4,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD END OF EEPLS TRACK BROKEN.  REMOVED AND REPLACED EEPLS PER MM.
